went to er for chest pains-was given morphine 3 or 4 times.heart was clear acc to tests.Tonite I took my lorazepam and my tongue swelled-no other complications-can breathe etc. is this from the morphine and how long will it last>
This is the second time I've tried 2 find some solid info on this. The first was when it happened 2 me! After the morphine, my tongue swelled & I felt a warm flush. When it happened again, my Dr went with anaphalaxia & I got an Epi shot which cleared it all up w/in an hour. The first time, it lasted almost 72 hrs. I'd call my Dr asap - if it is an alergic reaction, they can be serious. Best wishes & my hopes that it's nothing serious
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 1 answer
Pain - I have been taking 100 mg ms contin er 2x a day, plus morphine 30 mg IR 3x a day and its not?
Posted 18 Dec 2011 • 3 answers
Posted 21 Mar 2014 • 2 answers
Posted 29 Jun 2015 • 1 answer
Posted 13 Mar 2017 • 1 answer